# SDR HALA2024060529

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 32,841 hours, 33,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE CABIN WINDOW: WINDOW #16 HAS CORROSION.  FWD SIDE OF WINDOW (MARKED)M66 SUBMITTED. REPAIRED PER E105-494100-PERM.
